PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 122--132 (1993)
Curvature pinching for odd-dimensional minimal submanifolds in a sphere
Li HaizhongDepartment of Mathematics, Zhengzhou University, Zhengzhou, 450052, China
Abstract: Using Gauchman's method, we have improved Simons' pinching constant (for codimension $p\geq 3-2/(n-1)$) and Ejiri's Ricci curvature pinching constant for odd-dimensional minimal submanifolds in a sphere.
Classification (MSC2000): 53C40; 53C20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts